# SDR ASAA2019111211285

- Difficulty date: November 11, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 23,478 hours, 7,614 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: UA5385513
- Part serial: 11479
- Condition: Leaking
- Location: Nr 2 Oil/Air
- Part time: 20,653 hours, 6,847 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO #2 IDG FREQUENT SERVICING. GROUNDED - YES. ACCOMPLISHED STEPS 1-3 AND FOUND #2 IDG AIR/OIL COOLER LEAKING, REMOVED AND REPLACED #2 IDG AIR/OIL COOLER PER B737-900 AMM 24-11-21 LEAK CHECKS GOOD,NO OTHER DEFECTS NOTED-ETOPS SIGNIFICANT SYSTEM, GROUND VERIFICATION SUCCESSFUL.
